# SDR 98ZZZX262

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bracket
- Part number: 407040321101
- Condition: Worn
- Location: T/R Driveshaft
- Part time: 1,569 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED MAINTENANCE FOUND NR 2 TAIL ROTOR DRIVESHAFT FORWARD BRACKET UPPER BOLT HOLE WORN ELLIPTICAL.
